Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nullity and generalized characteristic classes of differential manifolds


Author: Sin Leng Tan
Journal: Trans. Amer. Math. Soc. 243 (1978), 75-88
MSC: Primary 57D20
MathSciNet review: 0515728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the Kamber-Tondeur construction of characteristic classes for foliated bundes, the author has given a method for constructing generalized characteristic classes for a differentiable manifold M without imposing conditions on M. In particular a vanishing theorem on the manifold M is obtained. The construction is particularly useful if the ordinary characteristic ring Pont*(M) of the manifold M vanishes much below the dimension of M.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D20

Retrieve articles in all journals with MSC: 57D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0515728-5
Article copyright: © Copyright 1978 American Mathematical Society